# SDR GAIA01219ST

- Difficulty date: July 6, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION ,DISCOVERED 2 CRACKS IN NWW CEILING RECESSED WEB AT BS 285, RBL 4-8 AND BS 290, BL 0.  ACCOMPLISHED NOSE WHEEL WELL RECESSED CEILING WEB CRACK REPAIR AT BS 285-290, BL 0 RBL 8 IAW B727 SRM 51-40-2 FIG 1 AND SRM 53-10-2 FIG 2.  (M)
